# SDR VQMA202101270000

- Difficulty date: January 27, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N929TX
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 15,422 hours, 9,604 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99145021
- Part serial: 17901792
- Condition: Failed
- Location: Te Flap
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON JANUARY 27, 2021 CESSNA 750, SN 750-0129 N513JB DEPARTED BZN TO EGE.  UPON REACHING 16000 CREW LEVELED AND PERFORMED A FLAP CHECK 5*, 15*, GEAR DOWN, 35*, AND THEN REVERSE CONFIGURATION.  THIS CHECK WAS MONITORED BY MX PERSONNEL AND WAS DEEMED SATISFACTORY BY THE FLIGHT CREW AND MX PERSONNEL AT THIS TIME.  THE CREW ADVISED ATC AND CONTINUED THE FLIGHT TO EGE.  UPON STARTING THE ARRIVAL AND CONFIGURATION DEPLOYMENT TO FLAPS 5* THEY HAD A FLAP FAILURE BETWEEN FLAPS 0* AND 5*.  THEY REQUESTED TO BREAK OFF THE APPROACH AND RECEIVED VECTORS FROM ATC.  AT THIS TIME THE CREW RAN THE QRH AND DETERMINED THAT THEY NEEDED A LONGER RUNWAY THAT WAS PROVIDED.  WITH LANDING WEIGHT AND CONDITIONS CREW NEEDED  JUST SHY OF 10,000’ FOR LANDING.  THE DECISION TO PROCEED TO DENVER AND DECLARE AN EMERGENCY WAS MADE.  THE CREW LANDED IN DENVER WITHOUT INCIDENT.
